# SDR R61A2022110000734

- Difficulty date: October 26, 2022
- Submitted: November 22, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17100439005
- Condition: Corroded
- Location: Frm 78
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CHECK FOUND CORROSION FOUND ON CF3 RH INBD CABIN SEAT TRACK AT FR 78. MX REPAIRED IAW SRM 51-10-03 PN 171-00439-005 AC RETURNED TO SERVICE
